# SDR IPXA2014011001261

- Difficulty date: January 8, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE TEST FAILED.   REPLACED LAMP IAW AMM 52-00-00. OPS CHECKED GOOD.
